American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Cécile Dartyge and András Sárközy. The sum of digits function in finite fields. Proc. Amer. Math. Soc. 141 (2013) 4119-4124.
Abstract, references, and article information   
View Article: PDF

[2] Johannes F. Morgenbesser and Thomas Stoll. On a problem of Chen and Liu concerning the prime power factorization of $n!$. Proc. Amer. Math. Soc. 141 (2013) 2289-2297.
Abstract, references, and article information   
View Article: PDF

[3] Kevin Broughan, Sergio Guzman Sanchez and Florian Luca. Perfect repdigits. Math. Comp. 82 (2013) 2439-2459.
Abstract, references, and article information   
View Article: PDF

[4] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$. Trans. Amer. Math. Soc. 365 (2013) 3831-3850.
Abstract, references, and article information   
View Article: PDF

[5] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information   
View Article: PDF

[6] Karma Dajani, Martijn de Vries, Vilmos Komornik and Paola Loreti. Optimal expansions in non-integer bases. Proc. Amer. Math. Soc. 140 (2012) 437-447. MR 2846313.
Abstract, references, and article information   
View Article: PDF

[7] Vassil S. Dimitrov and Everett W. Howe. Lower bounds on the lengths of double-base representations. Proc. Amer. Math. Soc. 139 (2011) 3423-3430. MR 2813374.
Abstract, references, and article information
View Article: PDF

[8] Eva Curry. Radix representations, self-affine tiles, and multivariable wavelets. Proc. Amer. Math. Soc. 134 (2006) 2411-2418. MR 2213715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hugh L. Montgomery and Ulrike M. A. Vorhauer. Greedy sums of distinct squares. Math. Comp. 73 (2004) 493-513. MR 2034134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yuguang Fang. A theorem on the $k$-adic representation of positive integers. Proc. Amer. Math. Soc. 130 (2002) 1619-1622. MR 1887007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Drmota and Mariusz Skalba. Rarified sums of the Thue-Morse sequence. Trans. Amer. Math. Soc. 352 (2000) 609-642. MR 1491859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeffrey C. Lagarias and Yang Wang. Nonnegative Radix Representations for the Orthant $R^n_+$. Trans. Amer. Math. Soc. 348 (1996) 99-117. MR 1333392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Borwein and Terry A. Loring. Some questions of Erd\H os and Graham on numbers of the form $\sum g\sb n/2\sp {g\sb n}$ . Math. Comp. 54 (1990) 377-394. MR 990598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bruce Reznick. Digital representations using the greatest integer function . Trans. Amer. Math. Soc. 312 (1989) 355-375. MR 954602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. W. Stewart. A curiosity concerning the representation of integers in noninteger bases . Math. Comp. 51 (1988) 755-756. MR 930227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. Kannan, A. K. Lenstra and L. Lovász. Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers . Math. Comp. 50 (1988) 235-250. MR 917831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. Ramharter. On Minkowski's singular function . Proc. Amer. Math. Soc. 99 (1987) 596-597. MR 875407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. H. Lehmer, K. Mahler and A. J. van der Poorten. Integers with digits $0$ or $1$ . Math. Comp. 46 (1986) 683-689. MR 829638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1